# SDR CALA0001777

- Difficulty date: November 16, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT ANGLE AND PLATE CORRODED AT FS 148 - 200, RBL 55.  THE ANGLE AND PLATE WERE REMOVED AND A NEW ANGLE AND PLATE WERE INSTALLED IAW SRM 51-30-2 AND 51-10-4.
